Holomorphic and singular solutions of q-difference-differential equations of briot-bouquet type

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In 1990, Gérard-Tahara [4] introduced the Briot-Bouquet type partial differential equation t∂tu = F(t, x, u, ∂xu), and they determined the structure of holomorphic and singular solutions provided that the characteristic exponent p(x) satisfies p(0) ∉ {1,2,…}. In this paper the author shows existences of holomorphic and singular solutions of the following type of difference-differential equations tDqu = F(t, x, u, ∂xu).

Original languageEnglish
Pages (from-to)185-197
Number of pages13
JournalFunkcialaj Ekvacioj
Volume59
Issue number2
DOIs
Publication statusPublished - 2016

Keywords

  • Briot-Bouquet type
  • Q-analogue
  • Singular solution

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Holomorphic and singular solutions of q-difference-differential equations of briot-bouquet type'. Together they form a unique fingerprint.

  • Cite this